# SDR SWAA2023052450917

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8772M
- Make and model: Boeing 737-8
- Aircraft serial: 67515
- Aircraft time: 2,372 hours, 1,240 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Slide Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BAR BY GEAR PINS CAME LOOSE<[01] REPLACED GUIDE AND MISSING INDICATORS FUNCTION CHECK GOOD AMM 20-60-09
